Alert archive / California / Wind Advisories in 2020

Wind Advisory 10, NWS Medford, OR

May 10, 2020Modoc County, Siskiyou County, California; Klamath County, Lake County, Oregon

NWS Medford, OR issued this wind advisory at May 10, 2020, 3:27 AM PDT for Modoc County, Siskiyou County, California; Klamath County, Lake County, Oregon. It took effect at May 11, 2020, 10:00 AM PDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
May 10, 2020, 3:27 AM PDT (10:27 UTC)
In effect from
May 11, 2020, 10:00 AM PDT
Expired
May 12, 2020, 12:00 AM PDT
In force
14 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Siskiyou County, CA, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 115 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 10.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2020-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2020-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-231 J/kg
Mixed-layer LCL
3382 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

932 
WWUS76 KMFR 101027
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
327 AM PDT Sun May 10 2020

CAZ081-102200-
/O.NEW.KMFR.WI.Y.0010.200511T1700Z-200512T0400Z/
Central Siskiyou County-
Including the cities of Weed and Yreka
327 AM PDT Sun May 10 2020

...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM PDT MONDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...The Shasta Valley, including portions of Interstate 5,
  Weed, Montague, Yreka, Grenada, and Gazelle.

* WHEN...From 10 AM to 9 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ085-ORZ030-031-102200-
/O.NEW.KMFR.WI.Y.0010.200511T1900Z-200512T0700Z/
Modoc County-
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
Including the cities of Adel and Valley Falls
327 AM PDT Sun May 10 2020

...WIND ADVISORY IN EFFECT FROM NOON MONDAY TO MIDNIGHT PDT
MONDAY NIGHT...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...The Warner Mountains in Modoc County and portions of
  Lake and extreme eastern Klamath Counties. This includes the
  towns of Paisley, Summer Lake, Adel, and Valley Falls. This also
  includes portions of Highways 31, 140, and 395.

* WHEN...From noon Monday to midnight PDT Monday night.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us at https://www.weather.gov/Medford
6 follow-up statements
213 
WWUS76 KMFR 102017
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
117 PM PDT Sun May 10 2020

CAZ081-111200-
/O.CON.KMFR.WI.Y.0010.200511T1700Z-200512T0400Z/
Central Siskiyou County-
Including the cities of Weed and Yreka
117 PM PDT Sun May 10 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM PDT
MONDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...The Shasta Valley, including portions of Interstate 5, 
  Weed, Montague, Yreka, Grenada, and Gazelle.

* WHEN...From 10 AM to 9 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ085-ORZ030-031-111200-
/O.CON.KMFR.WI.Y.0010.200511T1900Z-200512T0700Z/
Modoc County-
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
Including the cities of Adel and Valley Falls
117 PM PDT Sun May 10 2020

...WIND ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO MIDNIGHT
PDT MONDAY NIGHT...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...The Warner Mountains in Modoc County and portions of 
  Lake and extreme eastern Klamath Counties. This includes the 
  towns of Paisley, Summer Lake, Adel, and Valley Falls. This 
  also includes portions of Highways 31, 140, and 395.

* WHEN...From noon Monday to midnight PDT Monday night.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us at https://www.weather.gov/Medford
933 
WWUS76 KMFR 110921
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
221 AM PDT Mon May 11 2020

CAZ081-112200-
/O.CON.KMFR.WI.Y.0010.200511T1700Z-200512T0400Z/
Central Siskiyou County-
Including the cities of Weed and Yreka
221 AM PDT Mon May 11 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM PDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...The Shasta Valley, including portions of Interstate 5, 
  Weed, Montague, Yreka, Grenada, and Gazelle.

* WHEN...From 10 AM to 9 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ085-ORZ030-031-112200-
/O.CON.KMFR.WI.Y.0010.200511T1900Z-200512T0700Z/
Modoc County-
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
Including the cities of Adel and Valley Falls
221 AM PDT Mon May 11 2020

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
PDT TONIGHT...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...The Warner Mountains in Modoc County and portions of 
  Lake and extreme eastern Klamath Counties. This includes the 
  towns of Paisley, Summer Lake, Adel, and Valley Falls. This 
  also includes portions of Highways 31, 140, and 395.

* WHEN...From noon Monday to midnight PDT Monday night.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us at https://www.weather.gov/Medford
181 
WWUS76 KMFR 112002
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
102 PM PDT Mon May 11 2020

CAZ084-ORZ029-120300-
/O.NEW.KMFR.DU.Y.0002.200511T2002Z-200512T0300Z/
Northeast Siskiyou and Northwest Modoc Counties-Klamath Basin-
Including the cities of Dorris, Newell, Macdoel, Tulelake, 
Altamont, and Klamath Falls
102 PM PDT Mon May 11 2020

...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...Visibility occasionally reduced to between one quarter of
  a mile and one mile in blowing dust expected with wind gusts of
  40 mph. 

* WHERE...In California, Northeast Siskiyou and Northwest Modoc
  Counties. In Oregon, Klamath Basin. This includes highways 97,
  140, 66 and 39. 

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

&&

$$

CAZ081-120300-
/O.CON.KMFR.WI.Y.0010.000000T0000Z-200512T0400Z/
Central Siskiyou County-
Including the cities of Weed and Yreka
102 PM PDT Mon May 11 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM PDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...The Shasta Valley, including portions of Interstate 5, 
  Weed, Montague, Yreka, Grenada, and Gazelle.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ085-ORZ030-031-120300-
/O.CON.KMFR.WI.Y.0010.000000T0000Z-200512T0700Z/
Modoc County-
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
Including the cities of Adel and Valley Falls
102 PM PDT Mon May 11 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...The Warner Mountains in Modoc County and portions of 
  Lake and extreme eastern Klamath Counties. This includes the 
  towns of Paisley, Summer Lake, Adel, and Valley Falls. This 
  also includes portions of Highways 31, 140, and 395.

* WHEN...Until midnight PDT Monday night.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Areas of blowing dust could also reduce visibility at times.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us at https://www.weather.gov/Medford
384 
WWUS76 KMFR 120245
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
745 PM PDT Mon May 11 2020

CAZ084-ORZ029-120345-
/O.EXP.KMFR.DU.Y.0002.000000T0000Z-200512T0300Z/
Northeast Siskiyou and Northwest Modoc Counties-Klamath Basin-
Including the cities of Dorris, Newell, Macdoel, Tulelake, 
Altamont, and Klamath Falls
745 PM PDT Mon May 11 2020

...BLOWING DUST ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

Winds are beginning to diminish across the Klamath Basin this
evening, and visibilities should begin improving for areas that
have not already seem improvement. 

$$

CAZ081-120400-
/O.CON.KMFR.WI.Y.0010.000000T0000Z-200512T0400Z/
Central Siskiyou County-
Including the cities of Weed and Yreka
745 PM PDT Mon May 11 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...The Shasta Valley, including portions of Interstate 5, 
  Weed, Montague, Yreka, Grenada, and Gazelle.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ085-ORZ030-031-120700-
/O.CON.KMFR.WI.Y.0010.000000T0000Z-200512T0700Z/
Modoc County-
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
Including the cities of Adel and Valley Falls
745 PM PDT Mon May 11 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...The Warner Mountains in Modoc County and portions of 
  Lake and extreme eastern Klamath Counties. This includes the 
  towns of Paisley, Summer Lake, Adel, and Valley Falls. This 
  also includes portions of Highways 31, 140, and 395.

* WHEN...Until midnight PDT Monday night.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust could also reduce visibility at 
  times.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us at https://www.weather.gov/Medford
178 
WWUS76 KMFR 120348
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
848 PM PDT Mon May 11 2020

CAZ081-120500-
/O.EXP.KMFR.WI.Y.0010.000000T0000Z-200512T0400Z/
Central Siskiyou County-
Including the cities of Weed and Yreka
848 PM PDT Mon May 11 2020

...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

Winds will continue to diminish to below advisory levels. 

$$

CAZ085-ORZ030-031-120700-
/O.CON.KMFR.WI.Y.0010.000000T0000Z-200512T0700Z/
Modoc County-
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
Including the cities of Adel and Valley Falls
848 PM PDT Mon May 11 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...The Warner Mountains in Modoc County and portions of 
  Lake and extreme eastern Klamath Counties. This includes the 
  towns of Paisley, Summer Lake, Adel, and Valley Falls. This 
  also includes portions of Highways 31, 140, and 395.

* WHEN...Until midnight PDT Monday night.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust could also reduce visibility at 
  times.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us at https://www.weather.gov/Medford
719 
WWUS76 KMFR 120647
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
1147 PM PDT Mon May 11 2020

CAZ085-ORZ030-031-120800-
/O.EXP.KMFR.WI.Y.0010.000000T0000Z-200512T0700Z/
Modoc County-
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
Including the cities of Adel and Valley Falls
1147 PM PDT Mon May 11 2020

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT...

Winds have diminished below advisory criteria this evening. Breezy
winds will continue into tomorrow as the low sits off the coast.

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at May 9, 7:58 PM PDT, 7 hours 29 minutes earlier.

Area forecast discussion, May 9, 7:58 PM PDT, 7 hours 29 minutes before
Area Forecast Discussion
National Weather Service Medford OR
758 PM PDT Sat May 9 2020

.DISCUSSION...Only minor updates needed for the evening, and that
was to update cloud cover to account for stratus along the
coast. It was another hot (for this time of year) day today. Two
of our climate sites set new high temperature records this
afternoon: Mt Shasta City (86) and Montague (92). High pressure
will remain in control tomorrow but will begin breaking down.
This will lead to another warm day Sunday, but afternoon
temperatures will be cooler by a few degrees. The ridge begins
breaking down in response to a strong upper low nudging eastward.
Ahead of this low, southerly flow will feed moist, unstable air
in the area. Hi-resolution guidance are in fairly good agreement
on thunderstorms occurring late tomorrow afternoon into the
evening. The most favorable area will be in eastern Douglas County
and along the Cascades north of Crater Lake. This will mark the
start of a drastic change in our weather for the coming week. The
previous discussion covers this well and follows below. /BR-y

&&

.AVIATION...For the 10/00Z TAF Cycle...Over the coastal waters and
along the coast...IFR/LIFR marine stratus is expected to develop
beginning late this evening and expand its coverage into the coastal
valleys Sunday morning. The TAF at North Bend shows these lower
conditions most likely developing at 10z, but it could begin up to a
few hours earlier. The stratus is expected to gradually form breaks
and retreat to the immediate coast by 18Z. It will likely be
thickest and linger longest from Brookings to Gold Beach.

Elsewhere, VFR conditions will continue through Sunday evening,
although with cumulus buildups and a slight chance of thunderstorms
expected Sunday afternoon and evening over the higher terrain east
of the Coast Range to the Cascades. The highest probability of
storms will be in eastern Douglas County into far northern Klamath
County, roughly from Toketee Falls across Diamond Lake to Chemult.
-DW

&&

.MARINE...Updated 800 PM PDT Saturday 9 May 2020...Calmer
conditions are expected through Sunday with light to moderate winds
and seas. A pattern change is in the works starting Monday. A front
will approach the waters with south winds increasing ahead of it.
The models are a little slower compared to yesterday with the timing
of the front. At the very least, Small Craft conditions are likely
Monday afternoon into Tuesday afternoon and there is an increasing
chance for Hazardous Seas from late Monday afternoon into Tuesday
morning. Winds will gradually diminish Tuesday afternoon, but steep
to possibly very steep seas will persist into Wednesday. More fronts
will follow through the remainder of the week. -Petrucelli/DW

&&

.PREV DISCUSSION... /Issued 257 PM PDT Sat May 9 2020/

DISCUSSION...With the exception of the coast where marine air has
kept things cooler, high pressure is bringing another very warm
to hot afternoon to the area with highs in the 80s and low 90s.
Breezes late this afternoon/evening will die off after sunset and
tonight will be tranquil. The upper high will move to the east
tonight and low pressure offshore will gradually move eastward as
well. Most areas will remain dry through Sunday and while it won't
be quite as warm as today, it will still be warm for inland
locations.

Moisture and instability will increase in broad south to
southwest flow ahead of the low Sunday afternoon. Models are
consistent in showing an area of deep instability (~1500-2500
J/KG) from Douglas County over to the Cascades, and mainly north
of Highway 140. Convection allowing models are showing some cells
developing in that area, especially around or after 00z and
lasting through most of the evening. We can't completely rule an
isolated cell or two developing to the south and west of that area
also, but that appears to be the focus areas for isolated to
scattered thunderstorms Sunday evening. Bulk shear isn't off the
charts, but is around 30kt, so there is some potential for a more
organized cell or two that could produce hail and/or gusty winds.
These cells should move northward into Lane County and diminish
to showers with the loss of instability late in the
evening/overnight.

Big changes are then expected to start next week. The low offshore
will continue to advance east-northeastward. Pressure gradients
and 700 mb flow are both increasing in advance of the low and this
should result in gusty winds Monday afternoon/evening for the
Shasta Valley, Modoc County and the East Side. Right now, it looks
like peak wind gusts in those areas will be around 45-50 mph, so
a wind advisory appears likely. Gusty south winds could also reach
the south end of the Rogue Valley with gusts of 30-35 mph. Since
the flow will be more southerly with a slight negative tilt to the
low offshore, we'll probably see some downsloping in the valleys
west of the Cascades Monday/Monday night. Precipitation will
likely move onshore into the SW coast and also into western/southern
Siskiyou County, but eastward advancement will be impeded due to
the downslope. Lowering heights and increased cloud cover though
will result in a cool down by around 10-15 degrees for most
areas with temperatures down closer to normal.

Tuesday-Thursday will be cool and unsettled. The low will move to
a position off the WA/OR coastline Tuesday and Wednesday and then
eventually move onshore Thursday. Several impulses will move
through the area during this time frame in west-southwesterly
onshore flow with many opportunities for rainfall. Right now,
given the current state of drought across the area, any rainfall
will be welcome. Overall, expect high temperatures mostly in the
50s and 60s.

Some showers could linger Friday, but there should be a break
between systems as a short wave ridge moves through, especially
Friday night into Saturday. Models, however, are showing another
potentially wetter system moving in on Sunday. -Spilde

FIRE WEATHER...Updated 230 PM PDT Saturday, May 9, 2020...Weak
onshore flow will result in better overnight recoveries near and
along the coast tonight. Further inland, overnight recoveries will
also be better than last night.

There good agreement an upper low will form at the base of a much
larger upper low currently centered near 47N/150W and move towards
the area Sunday. It will still be offshore near 38N/135W Sunday
afternoon, but a south to southwest flow will be ahead of it. Mid
level moisture and instability are expected to increase during the
day Sunday leading to at least a slight chance of thunderstorms late
Sunday afternoon into late Sunday evening. The general consensus put
the greatest instability from about highway 140 north along the
Cascades, eastern Douglas, and northwest Klamath County. Models
soundings show PWATS between 0.50 and 0.75 of an inch late Sunday
afternoon and approaching close to an inch Sunday evening. Therefore
there's a good chance any thunderstorms will be rain producers with
gusty winds and hail possible. It's possible storms could linger
Sunday night, but it should all end just before or around midnight.

With that said, isolated storms cannot be ruled out for portions of
the westside including portions of fire zones 616, eastern 620,
most of 622, and northwest 624.

The aforementioned upper low will move closer to the Oregon coast
Monday and it could become negatively tilted. Clouds and moisture
will be more abundant, so we could see showers over most of the
area. Right now the models put the greatest instability just north
of our area. However still could not rule out isolated storms
possible for the northern Cascades.

Cool and unsettled weather continues Tuesday through Thursday with
showers over the entire area and a slight chance of afternoon and
evening thunderstorms away from the coast. -Petrucelli

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...None.

MNF/MAS/DW

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 2:36 AM PDTSmall Craft AdvisoryMFR4 days
May 10, 2:36 AM PDTHazardous Seas WatchMFR12 hr
May 10, 2:32 PM PDTSmall Craft AdvisoryMFR12 hr
May 10, 2:32 PM PDTHazardous Seas WarningMFR44 hr

Nearby

Wind Advisories in California, 2020Wind Advisories in Oregon, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.